# SDR DALA2016050603739

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 345, RBL 23, UPPER TEE HAS CORROSION AROUND A CLIPNUT HOLE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN FLOORBEAM AT BS 345, RBL 23 IAW ER/A 481634-14MA REV A, SECTION 1.
